Hail, Crawford
- When
- May 25, 8:25 PM EST
- Where
- Crawford County, Springboro
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.800, -80.367
Quarter size hail was reported.
5 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 25, 1:45 PM EST, 6 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 245 PM EDT SAT MAY 25 2002 WRMFNT NR NRN OH ATTM AND WL LIFT N OF THE AREA DURG THE NXT SVRL HRS. CDFNT MOVG THRU WRN OH AT 00Z AND THRU ERN OH/NW PA BTWN 06Z-12Z. WATCH IN EFFECT FOR EXTRM WRN 3 ZONES. MENTIONED PSBLY SVR IN ALL ZONES WITH LIKELY POPS THEN FOR WRN 2/3 DCRSG TO CHC. LEFT CHC MRNG SHWRS EXTRM E SUN OTRW SNY. NXT COUPLE DAYS WL BE SNY WITH CLR NGHTS. .CLE... OH...NONE. PA...NONE.
OHZ003-006-017-252030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT SAT MAY 25 2002 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT... A THUNDERSTORM WAS MOVING INTO NORTHWEST OHIO LATE THIS AFTERNOON. IT WAS MOVING NORTHEAST AROUND 35 MPH. IT SHOULD REACH THE TOLEDO TO BOWLING GREEN AREA AROUND 5 PM. SOME OF THUNDERSTORM THIS AFTERNOON AND THIS EVENING MAY CONTAIN LARGE HAIL OR DAMAGING WINDS TO AROUND 60 MPH.
The Cleveland radar (KCLE), 131 km away, was scanning. The volume nearest the first event began at 01:24 UTC.
5 hail. Local standard time, as filed.
Quarter size hail was reported.
Dime size hail was reported.
Dime size hail was reported.
Dime size hail was reported.
Dime size hail was reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2002Every state in 2002This day in weather historyWarnings in Pennsylvania, May 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5296164, 5296165, 5296166, 5296162, 5296163.